# SDR MDGA873311072020

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N864AM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258733
- Aircraft time: 4,893 hours, 3,525 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 6839
- Condition: Inoperative
- Location: Landing Light
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

WHILE LANDING AT KPHL, THE NOSE LANDING LIGHT DID NOT ILLUMINATE AND A GO-AROUND WAS INITIATED.  AFTER COMPLETION OF THE QRH, A LOW FLY-BY OVER THE RUNWAY WAS CONDUCTED AND THE CONTROL TOWER INDICATED THAT THE LANDING GEAR APPEARED TO BE IN THE DOWN POSITION.  A NORMAL LANDING WAS MADE WITH NO FURTHER ACTION.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND UPON ARRIVAL THE CREW SAID THEY HAD TOUCHED THE ANNUNCIATOR AND IT BEGAN TO INDICATE BUT PRIOR TO THAT THE ANNUNCIATOR WOULD NOT TEST.
